MathSciNet Relay Station
MathSciNet bibliographic data
MR299576 (45 #8624) 10K10 (60B99)
Galambos, János The distribution of the largest coefficient in continued fraction expansions. Quart. J. Math. Oxford Ser. (2) 23 (1972), 147–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement